RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 852–873 (Mi izv1588)  

This article is cited in 8 scientific papers (total in 8 papers)

A finitely presented solvable group with unsolvable word problem

O. G. Kharlampovich


Abstract: In this paper an example is constructed of a solvable group of length 3 with unsolvable word problem that is finitely presented in the class of all groups.
Bibliography: 9 titles.

Full text: PDF file (1955 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 151–169

Bibliographic databases:

UDC: 519.45
MSC: Primary 20F05, 20F10, 20F16; Secondary 03D10
Received: 29.04.1980

Citation: O. G. Kharlampovich, “A finitely presented solvable group with unsolvable word problem”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 852–873; Math. USSR-Izv., 19:1 (1982), 151–169

Citation in format AMSBIB
\Bibitem{Kha81}
\by O.~G.~Kharlampovich
\paper A~finitely presented solvable group with unsolvable word problem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 852--873
\mathnet{http://mi.mathnet.ru/izv1588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631441}
\zmath{https://zbmath.org/?q=an:0494.20021|0485.20023}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 151--169
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001405}


Linking options:
  • http://mi.mathnet.ru/eng/izv1588
  • http://mi.mathnet.ru/eng/izv/v45/i4/p852

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Merzlyakov, “The group theory problems of the Kourovka Notebook – progress from the sixth to the seventh symposium”, Russian Math. Surveys, 37:2 (1982), 165–191  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Max Garzon, Yechezkel Zalcstein, “The complexity of Grigorchuk groups with application to cryptography”, Theoretical Computer Science, 88:1 (1991), 83  crossref
    4. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Ch. K. Gupta, N. S. Romanovskii, “The Word Problem for Polynilpotent Groups with a Single Primitive Defining Relation”, Algebra and Logic, 45:1 (2006), 17–25  mathnet  crossref  mathscinet  zmath  elib  elib
    6. Yves de Cornulier, Luc Guyot, Wolfgang Pitsch, “On the isolated points in the space of groups”, Journal of Algebra, 307:1 (2007), 254  crossref
    7. E. Ventura, V. A. Roman'kov, “The twisted conjugacy problem for endomorphisms of metabelian groups”, Algebra and Logic, 48:2 (2009), 89–98  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. Roman V. Mikhailov, “An Example of a Fractal Finitely Generated Solvable Group”, Proc. Steklov Inst. Math., 307 (2019), 125–129  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:325
    Full text:137
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021